# SDR ASAA2016061617064

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 31,872 hours, 9,635 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10873
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 30,023 hours, 9,468 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT, THE PACT DUCT PRESSURE SHOWED A SPLIT OF RT=42, LT=8PSI UP TO APPROXIMATELY FL280 THEN SHOWED A SPLIT OAT TOC RT=42PSI, LT=32.  ONCE STABLE AT CRUISE THEY SHOWED EQUAL AT 40 PSI.  DUCT PRESSURES REMAINED EQUAL THROUGHOUT REST OF FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED PNEUMATIC SYS T/S, REF AMM 36-11-00-700-804.  FOUND HI-STAGE VALVE STUCK HALFWAY OPEN AND PRSOV LEAKING.  R & R HSV AND PRSOV.  GROUND VERIFICATION TESTS, OPS AND LEAK CHECKS OK, REF AMM 36-11-06/400.
